ONKOS SURGICAL INC. ELEOS¿ LIMB SALVAGE SYSTEM; ELEOS SEGMENTAL STEM, CEMENTED, BOWED, FLUTED, 28MM COLLAR, 13MM X 152MM
Back to Search Results |
| Catalog Number |
CB-13152-03M |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Aseptic loosening (4883)
| Date of Event |
03/10/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported by an onkos sales representative, that a 60-year-old male patient with an eleos distal femur replacement underwent revision on (b)(6) 2026 due to loosening that's been occurring overtime.Surgeon revised for better fixation.This report captures eleos segmental stem.This event will be reported as a serious injury due to the revision procedure.
Additional Manufacturer Narrative
The root cause of this complaint was not determined.Based on the review of known device history records, the investigation concluded that the root cause of the patient fall was not related to the design, manufacture, and/or sterilization of the revised implant.